MathSciNet Relay Station
MathSciNet bibliographic data
MR2231618 31A05 (30C80 35J10)
Kheyfits, Alexander Beurling-Nevanlinna inequality for subfunctions of the stationary Schrödinger operator. Proc. Amer. Math. Soc. 134 (2006), no. 10, 2943–2950.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement